# SDR DALA2024052805543

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,796 hours, 20,974 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1701 CREW REST EXIT SIGN ROBBED FOR A/C 1702. CORRECTIVE ACTION: INSTALLED CREW REST EXIT SIGN PER B767-300 AMM 33-51.OPS OK. (5482466)
